# SDR MESA201666

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14YV
- Make and model: Beech 1900D
- Aircraft serial: UE14
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Ctr Console
- Part time: 9,542 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5960 EN ROUTE TO PITTSBURGH - NOTICED SPARKS COMING FROM POST AND AREA AROUND PRESSURIZATION DUMP SWITCH ON CENTER CONSOLE IN COCKPIT.  MAINTENANCE INSPECTED AREA AND REPAIRED WIRE ON POST LIGHT ASSY, P/N A8970C1327.  AIRCRAFT RETURNED TO SERVICE.  (X)
